Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] Post Treatment

Expand Messages
  • Gail Samples
    ... Hurray! No more shots! Everybody is different-some come back quickly from their round of treatment, others take longer to recup. I bet the sweating/heat
    Message 1 of 15 , Mar 2, 2002
      ----------
      >From: "Edie" <erodriguez7@...>

      > What kind of experience should I expect? Dr. has told me to stop taking
      > all med's except my Zoloft starting first thing tomorrow morning.


      Hurray! No more shots! Everybody is different-some come back quickly from
      their round of treatment, others take longer to recup. I bet the
      sweating/heat stuff will disappear quickly as it sounds like the feverish
      effect you get from interferon. May you reach the sustained response state
      that we all look for.

      gail
    • Gail Samples
      ... Great news on sustained response!!! I am envious! gail
      Message 2 of 15 , Mar 2, 2002
        ----------
        >From: Mzgee1@...
        >To: GIWorld-Hepatitis@yahoogroups.com
        >Subject: Re: [GIWorld-Hepatitis] Post Treatment
        >Date: Fri, Mar 1, 2002, 4:27 PM
        >

        > Dear Edie, congratulations on finishing!!!! Uh..the sweating
        > thing...beatsme, I'm still doing it and it's been 6 months! The sleep came
        > back pretty soon for me. I don't even take any sleep meds at all now. I
        > have just had my 6 month PCR & am still 'undect.'

        Great news on sustained response!!! I am envious!

        gail
      • Mzgee1@aol.com
        Thanks Suzy, me too! [Non-text portions of this message have been removed]
        Message 3 of 15 , Mar 5, 2002
          Thanks Suzy, me too!


          [Non-text portions of this message have been removed]
        • runabout_104
          Oh Carol and everyone, I truly don t want to seem ungrateful.I am truly happy that everything has been favorable. The cirrochiss does bother me A LOT.I come
          Message 4 of 15 , Oct 11, 2002
            Oh Carol and everyone, I truly don't want to seem ungrateful.I am
            truly happy that everything has been favorable. The cirrochiss does
            bother me A LOT.I come from a long line of worrywarts so part of that
            is just "my way".If I don't hv something to worry about, then
            I "think" up something.I do hope the depressioin fades after
            treatment. At least then I should fine out how much is treatment
            related and how much is me having a major problem. Loosing insurane
            so I am not going to have the insurance for the anti-depressants. I
            am going to look into getting assistance with the Medicine Program-
            Anyone had any luck at all with that, or getting the insurance to pay
            for it certain drugs. I know that Paxil is on their list and I wonder
            too how long all this takes to get into effect. I guess they wdn't
            consider me at all until the insurance is gone,whcih I would really
            like to start the process now. Anybody else had any luck with them,
            please ket me know. cher
          • carol
            Hi Cher....hey I know what it s like to be a worry wart, I m getting better at it but I ve been one all my life too....had a stomach ulcer at age 6....I used
            Message 5 of 15 , Oct 11, 2002
              Hi Cher....hey I know what it's like to be a worry wart, I'm getting better at it but I've been one all my life too....had a stomach ulcer at age 6....I used to take life too seriously but I've worked on that a lot.....I don't know what the policy is in the USA, but here in Canada I knew I needed to go on anti-depressants which are very expensive....but since I wasn't making a lot of money at the time I qualified for 100% coverage from the Mental Health Society....or whatever they're called. Maybe take a look into that since the US is far superior in their mental health than Canada. Good luck.

              Carol
              ----- Original Message -----
              From: runabout_104
              To: giworld-hepatitis@yahoogroups.com
              Sent: Friday, October 11, 2002 12:09 PM
              Subject: [GIWorld-Hepatitis] Re:Post Treatment


              Oh Carol and everyone, I truly don't want to seem ungrateful.I am
              truly happy that everything has been favorable. The cirrochiss does
              bother me A LOT.I come from a long line of worrywarts so part of that
              is just "my way".If I don't hv something to worry about, then
              I "think" up something.I do hope the depressioin fades after
              treatment. At least then I should fine out how much is treatment
              related and how much is me having a major problem. Loosing insurane
              so I am not going to have the insurance for the anti-depressants. I
              am going to look into getting assistance with the Medicine Program-
              Anyone had any luck at all with that, or getting the insurance to pay
              for it certain drugs. I know that Paxil is on their list and I wonder
              too how long all this takes to get into effect. I guess they wdn't
              consider me at all until the insurance is gone,whcih I would really
              like to start the process now. Anybody else had any luck with them,
              please ket me know. cher


              Yahoo! Groups Sponsor
              ADVERTISEMENT





              Welcome to GIHepWorld

              Post message: GIWorld-Hepatitis@yahoogroups.com
              Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
              Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
              List owner: GIWorld-Hepatitis-owner@yahoogroups.com
              URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


              Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.



              [Non-text portions of this message have been removed]
            Your message has been successfully submitted and would be delivered to recipients shortly.